Often Thirsty And Urinating And Left Abdominal Pain After Typhus?
Good afternoon doctor, why after I have typhus I always feel thirsty and often urinate and my left abdomen often hurts it feels like cramps .. And if drinking water it feels nauseous
Hello Ywpiano1, Thank you for the question.
Your complaint is not related to the history of typhus that you have experienced before. Do you experience other complaints related to BAK, such as pain during BAK, incomplete feeling during BAK, difficult BAK, fever, and others? Thirst will usually appear when the body lacks bodily fluids or becomes dehydrated. This is a normal mechanism that occurs in the body. If you consume a lot of water, the frequency of BAK becomes more frequent. However, if this complaint is accompanied by other BAK complaints, this complaint can be caused by urinary tract infections (UTI), kidney stones, inflammation of the urinary tract (urethritis), overactive bladder (bladder), side effects of consumption of caffeinated and alcoholic beverages , side effects of drug consumption, and others.
Left-sided stomach pain can also be caused by various health conditions such as UTIs, kidney stones, inflammation of the intestine, constipation, diverticulitis, intestinal polyps, muscle aches, and others.
If this complaint is very disturbing to you, do not hesitate to consult with your doctor again. The doctor needs to ask again about this complaint, examine you, and do additional tests such as urine examination, ultrasound, CT scan, and others. From this examination, the doctor will find out the cause of these symptoms and determine the next treatment for you.
You can do a warm compress on the area of the sick stomach to relieve stomach pain. Expand the consumption of water and avoid the habit of holding BAK. Limit physical activity in the sun.
Hopefully this information is useful.